Alert archive / Ohio / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 152, NWS Cleveland, OH

November 15, 20205 counties in Ohio

NWS Cleveland, OH issued this severe thunderstorm warning at Nov 15, 2020, 10:48 AM EST for 5 counties in Ohio. It was in force for 57 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Nov 15, 2020, 10:48 AM EST (15:48 UTC)
Expired
Nov 15, 2020, 11:45 AM EST
In force
57 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
70.0 mph

Counties Hancock County, OH, Ottawa County, OH, Sandusky County, OH, Seneca County, OH, Wood County, OH

The radar

The Cleveland radar (KCLE), 117 km from the middle of the area, began a volume at 15:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 15, 11:00 AM ESTTSTM WND GST 442 Wnw Tontogany, OHMESONET STATION AU885 1 WNW TONTOGANY.
Nov 15, 11:09 AM ESTTSTM WND GST 612 Sw Findlay, OHASOS STATION KFDY FINDLAY.
Nov 15, 11:10 AM ESTTSTM WND DMG1 E Perrysburg, OHSEMI BLOWN OVER ON I-75.
Nov 15, 11:10 AM ESTTSTM WND DMG2 Ese North Baltimore, OHSEMI BLOWN OVER ON I-75.
Nov 15, 11:12 AM ESTTSTM WND GST 551 Sse Rossford, OHPEA SIZE HAIL ALSO.
Nov 15, 11:12 AM ESTTSTM WND GST 60Findlay, OHWIND GUST 50-60 MPH AND PEA SIZE HAIL.
Nov 15, 11:14 AM ESTTSTM WND GST 503 Se Pemberville, OHPEA SIZE HAIL ALSO.
Nov 15, 11:15 AM ESTTSTM WND GST 551 Sse Walbridge, OHASOS STATION KTDZ TOLEDO.
Nov 15, 11:27 AM ESTTSTM WND DMGGenoa, OHMULTIPLE TREES REPORTED DOWN AROUND THE CITY.
Nov 15, 11:30 AM ESTTSTM WND DMGClay Center, OHMULTIPLE TREES DOWN AROUND TOWN.
Nov 15, 11:32 AM ESTTSTM WND DMGElmore, OHMULTIPLE TREES REPORTED DOWN AROUND THE AREA.
Nov 15, 11:41 AM ESTHAIL 0.7Tiffin, OH
Nov 15, 11:45 AM ESTTSTM WND DMGPort Clinton, OHMULTIPLE TREES AND POWERLINES DOWN ACROSS THE AREA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 21 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Detroit, MI (KDTX), launched 12:00Z, 3.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Detroit, MI at 12:00Z on 2020-11-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Detroit, MI at 12:00Z on 2020-11-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 466 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
468 m above ground
0-6 km bulk shear
78 kt
0-1 km storm-relative helicity
466 m²/s²
0-3 km storm-relative helicity
424 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

212 
WUUS51 KCLE 151548
SVRCLE
OHC063-123-143-147-173-151645-
/O.NEW.KCLE.SV.W.0152.201115T1548Z-201115T1645Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
1048 AM EST Sun Nov 15 2020

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Ottawa County in northwestern Ohio...
  Western Seneca County in northwestern Ohio...
  Sandusky County in northwestern Ohio...
  Wood County in northwestern Ohio...
  Hancock County in northwestern Ohio...

* Until 1145 AM EST.

* At 1048 AM EST, severe thunderstorms were located along a line
  extending from near Holgate to near Cridersville, moving northeast
  at 55 mph.

  HAZARD...70 mph wind gusts and penny size hail.

  SOURCE...Radar indicated.

  IMPACT...Expect considerable tree damage. Damage is likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Toledo, Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Port
  Clinton, Bluffton, Perrysburg, Oregon, Rossford, Northwood, North
  Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, McComb, Weston
  and Elmore.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4141 8388 4146 8375 4162 8357 4162 8319
      4166 8312 4158 8297 4152 8298 4152 8292
      4155 8286 4161 8283 4152 8273 4146 8301
      4099 8319 4099 8346 4082 8388
TIME...MOT...LOC 1548Z 241DEG 49KT 4119 8404 4065 8424 

HAIL...0.75IN
WIND...70MPH
 
$$

Kahn
2 follow-up statements
217 
WWUS51 KCLE 151609
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1109 AM EST Sun Nov 15 2020

OHC063-123-143-147-173-151645-
/O.CON.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Ottawa OH-Seneca OH-Sandusky OH-Wood OH-Hancock OH-
1109 AM EST Sun Nov 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EST
FOR OTTAWA...WESTERN SENECA...SANDUSKY...WOOD AND HANCOCK COUNTIES...

At 1108 AM EST, severe thunderstorms were located along a line
extending from near Weston to near Lima, moving northeast at 55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Toledo, Findlay, Bowling Green, Tiffin, Fremont, Fostoria, Port
Clinton, Bluffton, Perrysburg, Oregon, Rossford, Northwood, North
Baltimore, Oak Harbor, Gibsonburg, Genoa, Woodville, Elmore, Arcadia
and Rawson.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4099 8388 4117 8367 4142 8371 4147 8374
      4162 8357 4162 8319 4166 8312 4158 8297
      4152 8298 4152 8292 4155 8286 4161 8283
      4152 8273 4146 8301 4099 8319 4099 8346
      4082 8388
TIME...MOT...LOC 1608Z 241DEG 49KT 4129 8380 4075 8400 

HAIL...<.75IN
WIND...70MPH
 
$$

Kahn
972 
WWUS51 KCLE 151631
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1131 AM EST Sun Nov 15 2020

OHC063-173-151641-
/O.CAN.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Wood OH-Hancock OH-
1131 AM EST Sun Nov 15 2020

...THE SEVERE THUNDERSTORM WARNING FOR WOOD AND HANCOCK COUNTIES IS
CANCELLED...

The storms which prompted the warning have moved out of the warned 
area. Therefore, the warning has been cancelled.

LAT...LON 4114 8342 4144 8323 4162 8323 4162 8317
      4166 8312 4158 8297 4152 8298 4152 8292
      4155 8286 4161 8283 4152 8273 4146 8301
      4099 8319 4099 8342
TIME...MOT...LOC 1631Z 270DEG 49KT 4142 8349 4088 8369 

$$

OHC123-143-147-151645-
/O.CON.KCLE.SV.W.0152.000000T0000Z-201115T1645Z/
Ottawa OH-Seneca OH-Sandusky OH-
1131 AM EST Sun Nov 15 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1145 AM EST
FOR OTTAWA...WESTERN SENECA AND CENTRAL SANDUSKY COUNTIES...

At 1131 AM EST, severe thunderstorms were located along a line
extending from 6 miles west of Woodville to Arlington, moving east at
55 mph.

HAZARD...70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Tiffin, Fremont, Fostoria, Port Clinton, Oak Harbor, New Riegel,
Ballville, Catawba Island, Marblehead, Bettsville, Lindsey, Rocky
Ridge, Helena, Burgoon, Bascom, Kansas and Stony Prairie.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4114 8342 4144 8323 4162 8323 4162 8317
      4166 8312 4158 8297 4152 8298 4152 8292
      4155 8286 4161 8283 4152 8273 4146 8301
      4099 8319 4099 8342
TIME...MOT...LOC 1631Z 270DEG 49KT 4142 8349 4088 8369 

HAIL...<.75IN
WIND...70MPH
 
$$

Kahn

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Nov 15, 10:09 AM EST, 39 minutes earlier.

Area forecast discussion, Nov 15, 10:09 AM EST, 39 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
1009 AM EST Sun Nov 15 2020

.SYNOPSIS...
A strong cold front will move across the region today as
deepening low pressure moves from the upper Great Lakes to
western Quebec tonight. High pressure will briefly build across
the area from the south Monday before a trough moves across the
Great Lakes Monday night through Tuesday.

&&

.NEAR TERM /THROUGH MONDAY/...
Deepening low pressure over Lake Superior will drift northeastward
through the day. A strong cold front, as of 15Z located along
the I-69 corridor in eastern Indiana, will race across the
region through the day.

Focus on the next few hours is a line of convection that is
strengthening ahead of the cold front, moving into northwest OH
as of now. Could see some stronger gusts with the convection, as
highlighted by the recent SPC mesoscale discussion and Day 1
severe weather outlook upgrade to a marginal risk. The
significant gradient and the pressure rises in the wake of the
front should allow for some very strong winds to move across the
region. Believe the corridor of strongest winds will be across
the western CWA, mainly near and west of a line from Sandusky to
Mansfield to Mount Gilead and then along the immediate
lakeshore. This region has been upgraded to a high wind warning
with gusts approaching 60 mph. Elsewhere the wind advisory
continues with gusts of 50 to 55 mph possible. Temperatures have
surged a bit more than anticipated ahead of the front so we
have nudged highs up. Highs should be in the mid to upper 50's.
However a few locations across the south and in the better
downsloping areas may see 60 degrees. After late morning highs
temperatures should begin to fall.

Any remaining showers should dissipate with the setting sun
across much of the region. Winds will remain breezy to windy
through the night but the large gusts should end by late
evening. Attention then shifts to some lake effect showers.
Fortunately most of this activity will be over the lake into
western NY. However we will need to monitor closely from Lake
County to Erie County, PA. As temperatures cool overnight we
could see some of the showers mix with or change over to snow.
Any accumulations would likely be along the ridge over NW PA
from near Edinboro to Findley lake, NY. Amounts of a dusting to
maybe an inch will be possible. Lows tonight in the 30's.

High pressure will attempt to ridge northward across Ohio from
the south on Monday. Expect there will be some lake effect
showers over NW PA that could wobble back into NE OH as winds
veer slightly. This activity is expected to dissipate ahead of
the next trough that may impact the region before sunset on
Monday. So expect all locations away from the lake influence to
be dry with sunshine on Monday. Highs will range from the upper
30s across inland NW PA to the upper 40's across NW OH.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY NIGHT/...
Broad upper level trough will persist across the eastern portions of
the United States as upper level ridge builds over the central
Plains states through Wednesday. The amplification of the ridge will
cause deepening of the trough as it reaches the eastern seaboard
Tuesday night into Wednesday. Eventually by Wednesday night the
upper level ridge pushes east forcing the trough off the coast
resulting in nearly zonal flow across the country by Thursday
morning.

The upper level trough will result in a post-frontal surface trough
that will move southeast across the area Monday night. A swath of
moisture associated with the surface trough will move southeast
along the trough axis and extend mostly across northeast Ohio and
northwest Pennsylvania. This will help to enhance any lake effect
precipitation expected. Fairly strong cold air advection will take
place through Tuesday night resulting in widespread surface
temperatures dropping into the middle and upper 20s. Warmest
temperatures will obviously be along the lakeshore due to the
onshore flow off the lake.  Warm influence of the lake should cause
a mix of rain/snow along the lakeshore and mainly snow inland
Tuesday night.  There is the possibility for some accumulating snow
with an inch or two most areas in the northeast and locally higher
amounts in the higher elevations Tuesday night. Lake effect will
begin to wane slowly Wednesday through Wednesday night as high
pressure ridge begins to build east into the region.

The advancing high pressure ridge after the passage of the cold
front and surface trough will bring a return back to fair weather
across much of the of the forecast area.  Depending on exact
trajectory of the winds, there could be a few brief sprinkles or
snow flurries (graupel) that could develop over Toledo and Findlay
as lake effect develops off Lake Michigan in northwest flow.
Otherwise, cold air advection will drop temperatures into the lower
to middle 30s Monday night, upper 30s to lower 40s Tuesday, and
middle 30s to lower and middle 40s Wednesday. Some warming will take
place as the high shifts slightly east Wednesday night with lows in
the middle 30s west to lower and middle 20s east.

&&

.LONG TERM /THURSDAY THROUGH SATURDAY/...
Overall upper level pattern is beginning to shift to a more zonal
flow pattern across the lower 48 states.  Fast moving shortwave
troughs will move through the mean flow during this forecast period.
Surface high is progged to shift off the East Coast and continue to
produce some warm air advection into the local area. This will
result in a fairly dry pattern as much of the moisture associated
with the shortwaves remain north of the forecast area. Exception is
Thursday night where the trailing end of the moisture field may
slide east into the region and bring a bit of precipitation. A weak
cold front will also approach the area as well during the latter
periods but is expected to be mostly dry. Since moisture is limited,
will keep forecast dry for now. A warming trend is expected to
develop through this period on the west side of the high pressure
center.

&&

.AVIATION /12Z Sunday THROUGH Thursday/...
VFR conditions will continue until the cold front gets closer
to the region. A line of convection will move across the region
from west to east early this morning along a pre frontal trough
and could develop along the cold front that will race eastward
across the region from mid morning through mid afternoon. MVFR/IFR
conditions will be possible with each line of convective showers.
Otherwise believe there will only be patchy MVFR across the
region. In the wake of the cold front the MVFR ceilings will be
with the lake effect cloud cover that will mainly impact extreme
NE OH into NW PA, likely closer to the lake.

Winds will be the main story of the day. Expect a southerly
direction this morning becoming southwest to west with the cold
front passage. Low level jet moves into the region this morning
with LLWS likely across the eastern TAF sites where surface wind
speeds are a little slower increasing. Stronger winds will mix
to the surface near and in the wake of the cold front. Gusts to
50 knots will be possible across NW OH and along the lakeshore.
Elsewhere 40 to 45 knot gusts will be common.

Outlook...Non-VFR possible from lake-effect showers and clouds
Sunday night through Tuesday.

&&

.MARINE...
Winds will be increasing dramatically through the day today as a
strong cold front moves east across the lake this morning into this
afternoon. Upper level winds are expected to mix down to the surface
and produce some strong gusty winds on the lake.  Strong enough to
support a minimal storm warning criteria event for later this
afternoon into the evening hours over the eastern half of the lake.
The rest of the lake will see gale force winds today into tonight.
Winds will diminish late tonight into Monday. A gradual decline in
the winds and subsiding waves will take place through Thursday as
high pressure builds east across the Ohio Valley extending a ridge
north over the lake.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...High Wind Warning until 11 PM EST this evening for OHZ010>014-
     089.
     Wind Advisory until 1 PM EST this afternoon for OHZ010>014-089.
     Wind Advisory until 7 PM EST this evening for OHZ020>023-
     030>033-038-047.
     High Wind Warning until 7 PM EST this evening for OHZ003-
     006>009-017>019-027>029-036-037.
     Wind Advisory until 11 AM EST this morning for OHZ003-006>009-
     017>019-027>029-036-037.
PA...High Wind Warning until 11 PM EST this evening for PAZ001-002.
     Wind Advisory until 1 PM EST this afternoon for PAZ001-002.
     Wind Advisory until 7 PM EST this evening for PAZ003.
MARINE...Low Water Advisory until 7 AM EST Monday for LEZ142>144-
     162>164.
     Gale Warning until 4 AM EST Monday for LEZ142>144-162>164.
     Gale Warning until 7 AM EST Monday for LEZ145-146-165-166.
     Storm Warning from 2 PM this afternoon to 9 PM EST this
     evening for LEZ147>149-167>169.
     Gale Warning until 2 PM EST this afternoon for LEZ147>149-
     167>169.

&&

SYNOPSIS...MM
NEAR TERM...Greenawalt/MM
SHORT TERM...Lombardy
LONG TERM...Lombardy
AVIATION...MM
MARINE...Lombardy
Hazardous weather outlook, Nov 15, 4:31 AM EST, 6 hours 17 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
431 AM EST Sun Nov 15 2020

LEZ142>144-162>164-160945-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
431 AM EST Sun Nov 15 2020

...GALE WARNING IN EFFECT UNTIL 4 AM EST MONDAY...
...LOW WATER ADVISORY IN EFFECT FROM NOON TODAY TO 7 AM EST MONDAY...

This Hazardous Weather Outlook is for central Lake Erie and western
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Low Water Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Low Water Advisory.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ145-146-165-166-160945-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
431 AM EST Sun Nov 15 2020

...GALE WARNING IN EFFECT UNTIL 7 AM EST MONDAY...

This Hazardous Weather Outlook is for central Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

LEZ061-147>149-167>169-160945-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-
431 AM EST Sun Nov 15 2020

...GALE WARNING IN EFFECT UNTIL 2 PM EST THIS AFTERNOON...
...STORM WARNING IN EFFECT FROM 2 PM THIS AFTERNOON TO 9 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for central Lake Erie and eastern
Lake Erie.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Gale Warning.
   Storm Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ003-006>009-017>019-027-028-036-160945-
Lucas-Wood-Ottawa-Sandusky-Erie-Hancock-Seneca-Huron-Wyandot-
Crawford-Marion-
431 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT UNTIL 11 AM EST THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northwest Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ020>023-030>033-038-047-PAZ003-160945-
Medina-Summit-Portage-Trumbull-Ashland-Wayne-Stark-Mahoning-Holmes-
Knox-Crawford-
431 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 7 PM EST THIS
EVENING...

This Hazardous Weather Outlook is for north central Ohio, northeast
Ohio and northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ010>014-089-160945-
Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-Ashtabula Lakeshore-
431 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 1 PM EST THIS
AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio and
northeast Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

OHZ029-037-160945-
Richland-Morrow-
431 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT FROM 10 AM TO 11 AM EST THIS MORNING...
...HIGH WIND WARNING IN EFFECT FROM 11 AM THIS MORNING TO 7 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for north central Ohio.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

PAZ001-002-160945-
Northern Erie-Southern Erie-
431 AM EST Sun Nov 15 2020

...WIND ADVISORY IN EFFECT UNTIL 1 PM EST THIS AFTERNOON...
...HIGH WIND WARNING IN EFFECT FROM 1 PM THIS AFTERNOON TO 11 PM EST
THIS EVENING...

This Hazardous Weather Outlook is for northwest Pennsylvania.

.DAY ONE...Today and tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Wind Advisory.
   High Wind Warning.

.DAYS TWO THROUGH SEVEN...Monday through Saturday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Special weather statement, Nov 15, 10:28 AM EST, 20 minutes before
Special Weather Statement
National Weather Service Cleveland OH
1028 AM EST Sun Nov 15 2020

OHZ003-006-017-151630-
Wood-Hancock-Lucas-
1028 AM EST Sun Nov 15 2020

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WOOD...HANCOCK AND
LUCAS COUNTIES...

At 1027 AM EST, radar indicated strong thunderstorms were located
along a line extending from near Defiance to near Celina. Movement
was northeast at 50 mph.

Wind gusts up to 50 mph and half inch hail are possible with these
storms.

Locations impacted include...
Toledo, Findlay, Bowling Green, Fostoria, Bluffton, Swanton,
Perrysburg, Oregon, Sylvania, Rossford, Waterville, Northwood,
Whitehouse, North Baltimore, Holland, McComb, Weston, Arlington,
Arcadia and Rawson.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4172 8388 4173 8346 4173 8345 4172 8347
      4170 8346 4169 8343 4170 8333 4163 8320
      4162 8342 4100 8342 4099 8346 4091 8348
      4090 8351 4082 8352 4082 8388
TIME...MOT...LOC 1527Z 246DEG 43KT 4130 8426 4059 8466

Kahn

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 15, 3:31 AM ESTHigh Wind WarningCLEAshtabula, Crawford, Cuyahoga, Erie, Geauga, Hancock and 12 more19 hr
Nov 15, 3:41 AM ESTStorm WarningCLE17 hr
Nov 15, 10:28 AM ESTSpecial Weather StatementCLEHancock, Lucas, Wood62 min
Nov 15, 11:17 AM ESTSevere Thunderstorm WarningCLEHancock, Marion, Wyandot28 min
Nov 15, 11:21 AM ESTSpecial Marine WarningCLE60 min
Nov 15, 11:38 AM ESTSevere Thunderstorm WarningCLECrawford, Erie, Huron, Marion, Morrow, Ottawa and 4 more67 min
Nov 15, 12:06 PM ESTSpecial Marine WarningCLE114 min
Nov 15, 12:19 PM ESTSevere Thunderstorm WarningCLEAshland, Cuyahoga, Holmes, Huron, Knox, Lorain and 3 more54 min
Nov 15, 12:51 PM ESTSevere Thunderstorm WarningCLECuyahoga, Geauga, Holmes, Lake, Portage, Stark and 2 more69 min
Nov 15, 1:04 PM ESTSpecial Marine WarningCLE86 min
Nov 15, 1:32 PM ESTSevere Thunderstorm WarningCLEAshtabula, Mahoning, Trumbull88 min
Nov 15, 1:46 PM ESTTornado WarningCLEAshtabula15 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.